Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/62724
Title: The a-serial cost sharing rule
Author: Albizuri, M.J.
Álvarez-Mozos, Mikel
Keywords: Economia internacional
Control de costos
Costos de producció
International economic relations
Cost control
Industrial costs
Issue Date: 21-Nov-2013
Publisher: Springer Verlag
Abstract: A new family of cost sharing rules for cost sharing problems is proposed. This family generalizes the family of α-serial cost sharing rules (Albizuri in Math Soc Sci 60:24–29, 2010) which contains the serial cost sharing rule (Moulin and Shenker in Econometrica 60:1009 – 1037, 1992) among others. Every rule of the family is characterized by means of two properties.
Note: Versió postprint del document publicat a: http://dx.doi.org/10.1007/s10100-013-0331-6
It is part of: Central European Journal of Operations Research, 2016, vol. 24, num. 1, pp. 73-86
Related resource: http://dx.doi.org/10.1007/s10100-013-0331-6
URI: http://hdl.handle.net/2445/62724
ISSN: 1435-246X
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
646289.pdf374.5 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.